• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2024, Volume: 17, Issue: 7, Pages: 643-650

Original Article

Fixed Point Theorems for Non-self Mappings Using Disconnected Graphs

Received Date:11 October 2023, Accepted Date:21 January 2024, Published Date:14 February 2024


Objectives: To prove the fixed point theorems for non-self mappings using disconnected graphs. Method: Graph theoretical approach is adopted to prove the fixed point theorems for non-self mappings. In all the previous works, connected graphs were used for establishing the results, but it is demonstrated in this work that disconnected graphs are best suited, and this new approach simplifies the proofs to a greater extent. Findings: The fixed point theorems by Banach, Kannan, Chatterjea, and Bianchini are proved using the new methodology. Novelty: An important part of the results concerning fixed point theorems is proving the iterated sequence to be a Cauchy sequence, and this is amalgamated with the edge sequence of the disconnected graph. Subject Classification: 54H25, 47H10

Keywords: Non-self mapping, Iterated sequence, Disconnected graph, Edge sequence, Fixed point


  1. Nantaporn C, Dhananjay G. On Caristi’s fixed point theorem in metric spaces with a graph. Carpathian journal of Mathematics. 2020;36(2):259–268. Available from: https://www.jstor.org/stable/26918251
  2. Younus A, Azam MU, Asif M. Fixed point theorems for self and non-self F-contractions in metric spaces endowed with a graph. Journal of the Egyptian Mathematical Society. 2020;28(1):1–10. Available from: https://doi.org/10.1186/s42787-020-00100-9
  3. Kumar S, Rugumisa T. Common fixed points of non-self mappings satisfying implicit relations in partial metric spaces. The Journal of Analysis. 2020;28(2):363–375. Available from: https://doi.org/10.1007/s41478-019-00173-5
  4. Sumitra R, Aruna R, Hemavathy R. A Fixed Point Theorem for Non-Self G-Contractive Type Mappings in Cone Metric Space Endowed with A Graph. Nonlinear Functional Analysis and Applications. 2021;26(5):1105–1114. Available from: https://doi.org/10.22771/nfaa.2021.26.05.18
  5. Younus A, Azam MU, Asif M, Atta G. Fixed point theorems for self and non-self contractions in modular metric spaces endowed with a graph. Palestine Journal of Mathematics. 2022;11(1):385–396. Available from: https://pjm.ppu.edu/sites/default/files/papers/PJM_November_2021_385_to_396.pdf
  6. Oyewole OK, Reich S, Taiwo A, Zaslavski AJ. A common fixed point theorem for pairs of non-self mappings in a length space. The Journal of Analysis. 2023. Available from: https://doi.org/10.1007/s41478-023-00644-w


© 2024 Gayathri & Hemavathy. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.